I am 30 yrs old and a single mom of 2, and I saw a psychiatrist last week for the first time bc ive been feeling down alot lately, really stressed out with financial issues... to the point where I dont even feel like getting up in the morning. I talked to her for 45 min and she somehow diagnosed me with bi-polar??? I went in to maybe get a low dose anti-depressant and came out with a mood stabilizer 60mg Geodon?? after being willing to try anything, I accepted it and left. The first 2 night I took it on a partially full stomach to get use to it.. the third and fourth nights I took it on a full stomach... the next day I was feeling soo paranoid.. it took me an hour to put on my makeup when it usually only takes me 5 minutes.. I was late for work bc I had to make sure my room was cleaned.. I NEVER clean my room in the morning!!! I feel like everyone is looking at me and talking about me??? (NEVER felt like this??? ) I wasnt goin to think twice about stoppin this until I saw all these posts on the internet about Geodon withdraw??? Im scared to go off of it and Im scared to stay on it!! I called the doctor and left a message on the nurses line but they probably won't return my call till tomorrow.. can I not take it tonight???
I don't know where you are at with this now but i can make a few reccomendations. If you feel like this medication is making you worse and you don't get relief from it i would call your doctor immediately. You can stop taking geodon unlike anti depressants. It will be unpleasant. YOu probably won't sleep much and you'll be tossing and turning. Depending on your weight you might need a lower dose. I'm approximately 160 pounds and i take 40mg. Good luck with this.
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 1 answer
Posted 15 Nov 2010 • 6 answers
Posted 30 May 2011 • 2 answers
Posted 1 Feb 2012 • 1 answer
Posted 15 Jul 2014 • 1 answer